# SDR 97ZZZX4095

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1176131203
- Condition: Faulty
- Location: Oil Pressure
- Part time: 37 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH FAULTY.  COCKPIT WARNING LAMP ILLUMINATES INTERMITTENTLY.  LIGHT WOULD COME ON CONSISTENTLY WITH NO PRESSURE APPLIED TO IT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
